# SDR FDEA201303200671

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,173 hours, 19,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.   FOUND 6VDC AT FLT DECK EMERGENCY LIGHT ASSY M10549,  CHECKED FOR GROUND ON TERMINAL 1 NR GROUND.  SUSPECT 10 OHM RESISTOR TO BE AT FAULT.   R & R DOME LIGHT HOUSING.
